# SDR HEEA967485

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206075189101
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL INSIDE OF GLASS.
